# SDR AALA20190310004

- Difficulty date: March 10, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 30,770 hours, 12,273 cycles
- Engine: Cfmint CFM567B243
- Engine time: 30,778 hours, 12,276 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Internal
- Stage of operation: TO
- How discovered: V
- Nature of condition: A
- Precautionary procedure: C, D

## Discrepancy

ANOTHER AIRCRAFT REPORTED THERE WAS FIRE COMING OUT OF THE LEFT ENGINE TAILPIPE.  AIRCRAFT ABORTED TAKEOFF AT 60KTS.  NO ABNORMAL ENGINE INDICATIONS WERE OBSERVED AND THE FIRE BOTTLES WERE NOT DISCHARGED.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND OIL PUDDLING IN THE TAILPIPE AND EXHAUST CONE. CARD 21090307042, STATED THE NR ONE ENGINE HAS EXPERIENCED A POSSIBLE NR 3 BEARING AIR-OIL PTFE SEAL DEGRADATION.  MAINTENANCE COMPLETED INSPECTION OF THE SUMP SCAVENGE SCREENS IAW AMM 79-00-00 AND FOUNDTEFLON MATERIAL IN THE SCREEN.  OPEN.
